# SDR USAA2009032390645

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 28,517 hours, 10,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2972
- Condition: Low Pressure
- Location: Door
- Part time: 28,539 hours, 10,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1191 - PHL - EMERGENCY EQUIPMENT - DOOR MID R ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR BOTTLE TO PROPER LEVEL.
